# SDR SIMA20121117005

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 22,263 hours, 18,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fairing
- Part number: SEEABOVE
- Condition: Cracked
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR EMERGENCY LIGHT ASSEMBLY FAIRING CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EMERGENCY LIGHT ASSEMBLY FAIRING.  ANCHOR NUT -  PART NUMBER: MS21059L06.  RIVET- PART NUMBER: CCR244CS-3-02.  PANEL- PART NUMBER 145-34984-403.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 25-23-04 STEP 2J(3)(E), 3I(3)(G).  THE AIRCRAFT WAS RETURNED TO SERVICE.
